# SDR 2016FA0000250

- Difficulty date: May 18, 2016
- Submitted: May 19, 2016
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 23,278 hours, 55,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Sensor
- Part number: PN4939963501
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT GEAR UNSAFE LIGHT WITH GEAR HANDLE IN UP POSITION.  REPLACED SENSOR LINK & CHECK ADJUSTMENT OF LT MLG GEAR UP & LATCHED PROXIMITY SENSOR.  GND OPERATIONS CHECK OK IAW AMM 32-61-00.
